On Certain Fixed Point Theorems in Sb-Metric Spaces With Applications

Main Article Content

N. Mangapathi, B. Srinuvasa Rao, K.R.K. Rao, M.I. Pasha


In this paper, we introduce the notion of generalized (α, φ, ψ)- Geraghty contractive type mappings in the setup of Sb-metric spaces and α-orbital admissible mappings with respect to φ. Furthermore, the fixed-point theorems for such mappings in complete Sb-metric spaces are proven without assuming the subadditivity of ψ. Some examples are provided for supporting of our main results. Also, we gave an application to integral equations as well as Homotopy.

Article Details


  1. S. Banach, Sur les Operations dans les Ensembles Abstraits et Leur Applications aux Equations Integrales, Fund. Math. 3 (1922), 133-181. https://eudml.org/doc/213289.
  2. S. Radenovic, S. Sedghi, A. Gholidahneh, T. Dosenovic, J. Esfahani, Common fixed point of four maps in -Metric spaces, J. Linear Topol. Algebra, 5 (2016), 93-104.
  3. N. Souayaha, N. Mlaikib, A fixed point theorem in Sb-metric spaces, J. Math. Computer Sci. 16 (2016), 131?139. https://doi.org/10.22436/jmcs.016.02.01.
  4. M.V.R. Kameswari, K. Sujatha, D.M.K Kiran, Fixed Point Results in Sb-Metric Spaces via (α, ψ, φ)- Generalized Weakly Contractive Maps, Glob. J. Pure Appl. Math. 15 (2019), 411-428.
  5. N. Souayah, A Fixed Point in Partial Sb-Metric Spaces, An. Univ. "Ovidius" Constanta - Ser. Mat. 24 (2016), 351?362. https://doi.org/10.1515/auom-2016-0062.
  6. Y. Rohen, T. Dosenovic, S. Radenovic, A Note on the Paper "A Fixed Point Theorems in Sb-Metric Spaces", Filomat. 31 (2017), 3335?3346. https://doi.org/10.2298/fil1711335r.
  7. B. Srinuvasa, G.N. Venkata Ki, M. Sarwar, N. Konda Redd, Fixed Point Theorems in Ordered Sb-Metric Spaces by Using (α, β)-Admissible Geraghty Contraction and Applications, J. Appl. Sci. 18 (2017), 9?18. https://doi.org/10.3923/jas.2018.9.18.
  8. G. Kishore, K. Rao, D. Panthi, B. Srinuvasa Rao, S. Satyanaraya, Some Applications via Fixed Point Results in Partially Ordered Sb-Metric Spaces, Fixed Point Theory Appl. 2017 (2016), 10. https://doi.org/10.1186/s13663-017-0603-2.
  9. M.A. Geraghty, On Contractive Mappings, Proc. Amer. Math. Soc. 40 (1973), 604-608.
  10. A. Amini-Harandi, H. Emami, A Fixed Point Theorem for Contraction Type Maps in Partially Ordered Metric Spaces and Application to Ordinary Differential Equations, Nonlinear Anal.: Theory Methods Appl. 72 (2010), 2238?2242. https://doi.org/10.1016/j.na.2009.10.023.
  11. M.M.M. Jaradat, Z. Mustafa, A.H. Ansari, P.S. Kumari, D. Dolicanin-Djekic, H.M. Jaradat, Some Fixed Point Results for Fα−ω,ϕ-Generalized Cyclic Contractions on Metric-Like Space With Applications to Graphs and Integral Equations, J. Math. Anal. 8 (2017), 28-45.
  12. J.R. Roshan, V. Parvaneh, S. Radenovic, M. Rajovic, Some Coincidence Point Results for Generalized (α, β)-Weakly Contractions in Ordered b-Metric Spaces, Fixed Point Theory Appl. 2015 (2015), 68. https://doi.org/10.1186/s13663-015-0313-6.
  13. M. Dinarvand, Some Fixed Point Results for Admissible Geraghty Contraction Type Mappings in Fuzzy Metric Spaces, Iran. J. Fuzzy Syst. 14 (2017), 161-177.
  14. S.H. Cho, J.S. Bae, E. Karap?nar, Fixed Point Theorems for α-Geraghty Contraction Type Maps in Metric Spaces, Fixed Point Theory Appl. 2013 (2013), 329. https://doi.org/10.1186/1687-1812-2013-329.
  15. E. Karapinar, α − ψ-Geraghty Contraction Type Mappings and Some Related Fixed Point Results, Filomat. 28 (2014), 37-48. https://www.jstor.org/stable/24896705.
  16. A. Mukheimer, α − ψ − ϕ-Contractive Mappings in Ordered Partial b-Metric Spaces, J. Nonlinear Sci. Appl. 7 (2014), 168-179.
  17. O. Popescu, Some New Fixed Point Theorems for α-Geraghty Contraction Type Maps in Metric Spaces, Fixed Point Theory Appl. 2014 (2014), 190. https://doi.org/10.1186/1687-1812-2014-190.
  18. P. Salimi, A. Latif, N. Hussain, Modified α − ψ-Contractive Mappings With Applications, Fixed Point Theory Appl. 2013 (2013), 151. https://doi.org/10.1186/1687-1812-2013-151.
  19. P. Chuadchawna, A. Kaewcharoen, S. Plubtieng, Fixed Point Theorems for Generalized α − η − ψ-Geraghty Contraction Type Mappings in α − η-Complete Metric Spaces, J. Nonlinear Sci. Appl. 09 (2016), 471?485. https://doi.org/10.22436/jnsa.009.02.13.
  20. A. Farajzadeh, C. Noytaptim, A. Kaewcharoen, Some Fixed Point Theorems for Generalized α − η − ψ-Geraghty Contractive Type Mappings in Partial b-Metric Spaces, J. Inform. Math. Sci. 10 (2018), 455–478.